Azad (Chandrashekhar) Singh, MBBS, MD

India Physician
230 Neo Plaza, Opp Kapol banquet, Ramchndra lane Extn Rd, Malad (W)
Mumbai, 400 064 IN
You won't be charged yet. It's okay to cancel.
Call Doctor Start your review

Treatment Pricing

182 profile views
5 years experience
6 expert answers
Last contacted by
a user ...

Most popular answers from Azad (Chandrashekhar) Singh, MBBS, MD

Narrow by:

Why did my Botox and fillers go away after just a little after a week? (Photo)

IF your botox and fillers is used in insufficient quantity u will not see the visible effect may be due to inflammation u may see some amount of... READ MORE

What can be done about the crepey uneven skin after tear trough filler with princess rich? (Photo)

Cnsult a board certified dermatologist near ur locality, if its not becoming even after moulding, dissolve th filler through hylase and reconsider the... READ MORE

I did under eye filler approx a year and a half ago, until now the area of the filler is still blueish in colour.

Fillers when injected superficially appears bluish in color due to tyndall effect, wait for spontaneous resolution or dissolve it with hylase with ur... READ MORE

Fillers to sculpt jawline? (Photo)

After a proper analysis of your face, you need fillers for ur tear trough plus little bit of volume is needed in ur malar region the cost of fillers... READ MORE

After Botox for crows feet, I got puffiness under my eyes that lasts for two weeks. What could be causing this? (Photo)

When muscle is paralysed it is obvious that lymphatic drainage is affected plus there is prominence of the malar fat now just wait and watch so that... READ MORE

Have Had Both Botox in my Jaw and Radiesse (Only in One Cheek), and Now I Cannot Smile on my Left Side?

While injecting in massater muscle there are chances of risorius muscle being affected due to injection of botulinum toxin, leading to abnormal smile,... READ MORE



Why did my Botox and fillers go away after just a little after a week? (Photo)

IF your botox and fillers is used in insufficient quantity u will not see the visible effect may be due to inflammation u may see some amount of... READ MORE

What can be done about the crepey uneven skin after tear trough filler with princess rich? (Photo)

Cnsult a board certified dermatologist near ur locality, if its not becoming even after moulding, dissolve th filler through hylase and reconsider the... READ MORE

I did under eye filler approx a year and a half ago, until now the area of the filler is still blueish in colour.

Fillers when injected superficially appears bluish in color due to tyndall effect, wait for spontaneous resolution or dissolve it with hylase with ur... READ MORE

Fillers to sculpt jawline? (Photo)

After a proper analysis of your face, you need fillers for ur tear trough plus little bit of volume is needed in ur malar region the cost of fillers... READ MORE

After Botox for crows feet, I got puffiness under my eyes that lasts for two weeks. What could be causing this? (Photo)

When muscle is paralysed it is obvious that lymphatic drainage is affected plus there is prominence of the malar fat now just wait and watch so that... READ MORE

Have Had Both Botox in my Jaw and Radiesse (Only in One Cheek), and Now I Cannot Smile on my Left Side?

While injecting in massater muscle there are chances of risorius muscle being affected due to injection of botulinum toxin, leading to abnormal smile,... READ MORE

Loading